MathSciNet Relay Station
MathSciNet bibliographic data
MR120652 (22 #11401) 57.00
Palais, Richard S.; Stewart, Thomas E. Deformations of compact differentiable transformation groups. Amer. J. Math. 82 1960 935–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement